Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What is it mean when your heart has palpitations at random times ?

whats it mean when your heart has palpitations at random times? my heart starts beathing really fast at random times throughout the day and week. I m not sure if its stress related or not, but it normally starts around october/november and ends at no specific date. some doctors say its just stress, but im not sure. help please!
Asked On : Mon, 14 Dec 2009
Answers:  1 Views:  439
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
This answer really depends on your age, sex and risk factors. If you are young <35 its probably nothing serious but could be your thyroid, panic attack or rarely a heart problem. If you are older, obese, smoke etc it could be a sign of something more serious in the heart and should be further evaluated by a doctor. Bottom line if you have already been evaluated by a doctor and had a normal EKG its probably nothing but if you are still nervous you can ask for an event monitor.
Answered: Mon, 14 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor